Numerical models of the inversion of half-graben basins

Buiter, Susanne J. H.; Pfiffner, Othmar-Adrian (2003). Numerical models of the inversion of half-graben basins. Tectonics, 22(5), pp. 1-16. American Geophysical Union, European Geophysical Society 10.1029/2002TC001417

[img]
Preview
Text
numerical models of the inversion of half-graben basins.pdf - Published Version
Available under License Publisher holds Copyright.

Download (1MB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Geological Sciences

UniBE Contributor:

Pfiffner, Othmar-Adrian

Subjects:

500 Science > 550 Earth sciences & geology

ISSN:

0278-7407

Publisher:

American Geophysical Union, European Geophysical Society

Language:

English

Submitter:

Manuela Bamert

Date Deposited:

05 Oct 2016 08:46

Last Modified:

08 Sep 2017 16:29

Publisher DOI:

10.1029/2002TC001417

BORIS DOI:

10.7892/boris.89125

URI:

https://boris.unibe.ch/id/eprint/89125

Actions (login required)

Edit item Edit item
Provide Feedback